# SDR ASOA2016033114714

- Difficulty date: March 31, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 32,163 hours, 29,628 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE SKIN CRACKED AT LT FWD HYDRAULIC BAY DOOR SURROUND JUST BELOW LT AFT LATCH.  REMOVED CRACKED SKIN AT LT FORWARD HYD BAY DOOR SURROUND IAW SRM 51-42-06 & 51-42-13. INSTALLED NEW SKIN AT LT FWD HYDRAULIC BAY IAW SRM 51-42-06 & 51-42-13 & DWG 600-37052.  DRILLED NEW SKIN IAW SRM 51-40-11.  RECEIVED REO 601R-53-11-2890.  COMPLIED WITH REO 601R-53-11-2890.  COMPLIED WITH EC/TC REO 601R-53-11-2090.
